MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; PROXIMAL HUMERUS PLATE

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS INC.; PROXIMAL HUMERUS PLATE
Catalog Number PHPF-1R
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instructions for use for the proximal humerus fixation system states the following: "prior to using the proximal humerus fixation system, ensure that none of the following patient conditions are present: active or latent infection, insufficient quantity or quality of bone and/or soft tissue, material sensitivity (if sensitivity is suspected, tests are performed prior to implantation), or patients who are unwilling or incapable of following post operative care instructions." "the devices in the system are not designed to withstand the stress of excessive weight bearing, load bearing, or physical activity." based on the information available, including the patient suffering multiple falls directly onto their implanted proximal humerus plate, loss of screw fixation was likely the result of traumatic events.
 
Event or Problem Description
A patient fell 3-4 times on their implanted proximal humerus plate construct, resulting in the screws being pulled out of the humeral head and sitting on the glenoid.

Brand Name
SKELETAL DYNAMICS INC.
Common Device Name
PROXIMAL HUMERUS PLATE
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 800
miami, FL 33156
3055967585
MDR Report Key25382522
Report Number3006742481-2026-00010
Device Sequence Number21197912
Product Code HRS
UDI-Device Identifier00841506138428
UDI-Public00841506138428
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K242436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPHPF-1R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite